MAUDE Adverse Event Report: GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE; BRONCHOSCOPE ACCESSORY

GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE; BRONCHOSCOPE ACCESSORY
Model Number NA-403D-2021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the needle was broken when the package was opened.The event was found during preparation for use and the procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information.D9: additional information.G1: correction.H2: additional information, device evaluation, correction.H3: additional information.H4: additional information.H6: additional information.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the back end of the hypotube was crushed, and the needle tip was outside the hypotube.This event was caused by a component failure of hypotube.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19548804
Report Number3011050570-2024-10163
Device Sequence Number4850851
Product Code KTI
UDI-Device Identifier00821925042513
UDI-Public00821925042513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-403D-2021
Device Lot NumberKR383804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-MP290F.
Patient SexUnknown